# SDR SWAA2025010877818

- Difficulty date: December 15, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LBL21 BETWEEN BS 727D TO BS 727E AT AFT CARGO COMPARTMENT 2024-763757<[01] TOOL USED ON STEP 3 UT EQUIPMENT. P/N: 45MG; S/N: 232017609; CAL DUE DATE: 08-OCT-25;[02] FAULT RESOLVED ON OTHER FAULT. SEE FAULT ID TTG8Q00XMBJZ SEE INDIVIDUAL SIGN OFF BELOW.;[03] FAULT RESOLVED ON OTHER FAULT. SEE FAULT ID TTG8Q00XMBJZ SEE INDIVIDUAL SIGN OFF BELOW.
